# SDR SWAA085904

- Difficulty date: October 29, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 42,666 hours, 35,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND OVERHEAD AISLE EMERGENCY EXIT LIGHT LENS RED LETTERING PEELING OFF.  REMOVED AND REPLACED LENS PER MM.
